# SDR DALA1130395813

- Difficulty date: April 26, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 29,452 hours, 9,284 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ELECTRICAL SMELL COMING FROM SEAT 44DEF MONITOR.  VIDEO SYSTEM WAS TURNED OFF AND AUDIO CONTROLLER AND VIDEO SYSTEM CD CIRCUIT BREAKERS PULLED.  FLIGHT CONTINUED TO LAS AND LANDED WITHOUT INCIDENT.  REPLACED 44DEF MONITOR.
